Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taken Cerazette for menorrhagia. Heavy menstrual flow. What should I do?

i have suffered menorrhagia more than a year ago and was treated on with cerazette contraceptive pill, I have stopped the pill last june and missed my period for 3 months. Last month I had my period and lasted for a week but the blood flow is moderate but then after 21 days I have my period again. It is my second day of my menstrual period and noticed heavy blood flow. I change my pad every two hours and soaking. What should I do?
Asked On : Wed, 12 Dec 2012
Answers:  0 Views:  151 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor